ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Geometrical-Optics Approximation for General Scaar Conservation-Laws

Datti, PS and Joseph, KT and Vanninathan, M (1990) Geometrical-Optics Approximation for General Scaar Conservation-Laws. In: Journal de Mathematiques Pures et Appliquees, 69 (4). pp. 449-472.

Full text not available from this repository. (Request a copy)
Official URL: http://www.sciencedirect.com/science/journal/00217...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms TV Yashodha
Date Deposited: 11 Feb 2011 10:35
Last Modified: 31 Jan 2019 07:00
URI: http://eprints.iisc.ac.in/id/eprint/35099

Actions (login required)

View Item View Item